# SDR DALA2015022601687

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 90,367 hours, 44,006 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA478388-14, REV A, FS 1644 AT S-19L-S-20L/DENT REPAIR TIME LIMITED.  OPENED AFT CARGO LT SIDEWALL, AFT CORNER, 719929 WIP.  PERFORMED GVI AND HFEC OF REPAIR IAW ERA 478338-14, REV A, ORIGINAL INSPECTION INTRUCTIONS.  NO DISCREPANCIES FOUND.
